Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What has happened?
Jan 15, 2011

Dear Doctor. I was diagnosed 2008 with a CD4 of 27! Prior to my diagnosis I has suffered stomach problems, weight loss and loss of apeitite. Other than that I felt 100%. I went on treatment staight away and my CD4 has been climbing ever since. I feel great. However, the year of my diagnosis (prior to meds) I noticed white patches around my eyes: as though I had been wearing sunglasses in the sun. These white patches are still there, while not bothering me significantly other people notice and its a kind of reminder of my condition. What are these patches? Are they a sign of anything more sinister? Can I get rid of these patches? I look forward to your response and appreciate your time. Many thanks.

Response from Dr. Henry

properly It is not possible to make a diagnosis of a skin condition like you describe without full history and examination. Common facial skin problems in the general population and/or HIV+ persons include seborrhea or fungal infections. Often evaluation by a skin specialist may be needed to best determine the diagnosis but an evaluation by your HIV doc or primary care doctor is recommended for initial assessment. KH



Previous
I forgot my Combivir
Next
Viraday and bone density problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement